图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
无线电物理和天文学期刊

ISSN 打印: 2152-274X
ISSN 在线: 2152-2758

Archives: Volume 1, 2010 to Volume 3, 2012

无线电物理和天文学期刊

DOI: 10.1615/RadioPhysicsRadioAstronomy.v2.i1.90
pages 85-92

CUMULANT DESCRIPTION OF AN ARBITRARY TRUNCATED LÉVY FLIGHT

D. V. Vinogradov
Himex Ltd.

ABSTRACT

The cumulant expansion method is used to analyze the properties of an arbitrary truncated Lévy flight process. A set of cumulants has been found, suitable for characterizing the arbitrary truncated Lévy distribution, and their dependence established upon the shape of the truncation. The effect of the shape of truncation upon the Gaussian and the Lévy regimes of the process has been investigated.